MathSciNet Relay Station
MathSciNet bibliographic data
MR2048524 16E40 (18G60)
Majumdar, Anita; Mukherjee, Goutam Dialgebra cohomology as a $G$-algebra. Trans. Amer. Math. Soc. 356 (2004), no. 6, 2443–2457 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement